MathSciNet Relay Station
MathSciNet bibliographic data
MR2019935 20N05
Kinyon, Michael K.; Phillips, J. D. Commutants of Bol loops of odd order. Proc. Amer. Math. Soc. 132 (2004), no. 3, 617–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement